# SDR MASA200602490

- Difficulty date: October 26, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 7,651 hours, 5,676 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2671 CLT.  PILOT REPORTED A STAB FAULT STATUS MSG.  MX RE-RACKED SSCU NR 1 AND OPS NORMAL.
